Anisotropic radiation transfer in a two-layer inhomogeneous slab with reflecting boundaries

Faculty Science Year: 2017
Type of Publication: ZU Hosted Pages: 148-161
Authors:
Journal: International Journal of Thermal Sciences Elsevier Volume: 120
Keywords : Anisotropic radiation transfer , , two-layer inhomogeneous slab    
Abstract:
In this study the integral form of the radiative transfer equation in a two-layer inhomogeneous slab for linearly anisotropic scattering has been solved using the Galerkin-iterative technique. The medium is considered to have internal space
   
     
 
       

Author Related Publications

  • Abdullah Saeed Sabbah, "1. A.S. Sabbah and L.H. El-Mosallamy "Exchange spin polarization in electron-hydrogen-molecule, elastic scattering by a spin-orbit interaction" Bull. Faculty of Science", , Zagazig Univ, 1982 More
  • Abdullah Saeed Sabbah, "scattering of low-energy positronium by hydrogen atoms", " Bull. Faculty of Science, Zagazig Univ, 1983 More
  • Abdullah Saeed Sabbah, "scattering of low-energy positronium by hydrogen atoms", " Bull. Faculty of Science, Zagazig Univ, 1983 More
  • Abdullah Saeed Sabbah, "Sabbah, G.S. Ismail and I.I. Hanna "Thermoelectric power of degenerate semimetals" Proc. Of The 1st Int. Conf, On Applied Math. Ficamfe,", Zagazig Nursing Journal, 1984 More
  • Abdullah Saeed Sabbah, "4. A.S. Sabbah and R.A. Abdel-Latif "On electromagnetic wave propagation in conformally related metrics" Bull. Faculty of Science, Zagazig Univ", Zagazig Nursing Journal, 1984 More

Department Related Publications

  • Heba Ibrahim Mustafa, "Bi Operation and Rough Sets Generalizations", Dixie W Publishing Corporation, U. S. A., 2008 More
  • Alaa Hassan Attia Hassan, "A New Class of Analytic Functions Defined by Using Salagean Operator", Hindawi Publishing Corporation, USA, 2013 More
  • Usama Abdelhamid Ibrahim, "Fuzzy Pairwise Separation Axioms in fuzzy Bitopological spaces", Jöklarannsóknafélag Íslands, 2013 More
  • Huda Ibrahim Sayed Ahmad, ", Multigrid solution of Three Dimensional Biharmonic Equations With Dirichlet Boundary Conditions of Second Kinds", كوريا, 2010 More
  • Huda Ibrahim Sayed Ahmad, "The two variable (G'/G,1/G) -expansion method for finding exact traveling wave solutions of the (3+1) - dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation", الصين, 2013 More
Tweet